Multivariate Right Caputo Fractional Ostrowski Inequalities

Chapter
Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Abstract

Here we present general multivariate right Caputo fractional Ostrowski inequalities. Some of them are proved to be sharp and attained. Estimates are with respect to ‖⋅‖. This chapter relies on [5].

Keywords

Soliton 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G.A. Anastassiou, Ostrowski type inequalities, Proc. AMS 123 (1995), 3775-3781.MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    G.A. Anastassiou, Fractional Differentiation Inequalities, Research Monograph, Springer, New York, 2009.MATHCrossRefGoogle Scholar
  3. 3.
    G.A. Anastassiou, On Right Fractional Calculus, Chaos, Solitons and Fractals, 42 (2009), 365-376.MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    G.A. Anastassiou, Univariate right fractional Ostrowski inequalities, CUBO, accepted, 2011.Google Scholar
  5. 5.
    G.A. Anastassiou, Multivariate right fractional Ostrowski inequalities, submitted, 2011.Google Scholar
  6. 6.
    W. Rudin, Real and Complex Analysis, International Student edition, Mc Graw Hill, London, New York, 1970.Google Scholar
  7. 7.
    D. Stroock, A Concise Introduction to the Theory of Integration, Third Edition, Birkhaüser, Boston, Basel, Berlin, 1999.MATHGoogle Scholar
  8. 8.
    A. Ostrowski, Über die Absolutabweichung einer differentiebaren Funcktion von ihrem Integralmittelwert, Comment. Math. Helv., 10 (1938), 226-227.MathSciNetCrossRefGoogle Scholar

Copyright information

© George A. Anastassiou 2011

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations